English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6489/11651
Visitors : 29419622      Online Users : 256
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8915

Title: Some Existence Results for Solutions of Generalized Vector Quasi-equilibrium Problems
Authors: L. J. Lin;Q.H.Ansari;Y. J. Huang
Contributors: 數學系
Keywords: Generalized vector quasi-equilibrium problems;u-Hemicontinuous;-Hemicontinuous;Quasi-equilibrium problem;Mixed-variational inequalities;Upper (lower) semicontinuity;Pseudomonotone maps
Date: 2007
Issue Date: 2011-05-10T06:49:48Z
Publisher: Springer Verlag
Abstract: In this paper, we consider more general forms of generalized vector
quasi-equilibrium problems for multivaluedmaps which include many known vector
quasi-equilibrium problems and generalized vector quasi-variational inequality
problems as special cases. We establish some existence results for solutions of
these problems under pseudomonotonicity and u-hemicontinuity/ -hemicontinuity
Relation: Mathematics Methods of Operations Research, 65(1):85-98
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210037.pdf164KbAdobe PDF932View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback